# SDR CA020110012

- Difficulty date: January 9, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Component: Engine, Ge, CF343B1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) AS CREW WAS CLIMBING THROUGH 27,000 FT, RECEIVED RT ENGINE OIL PRESSURE MESSAGE.  CREW SHUT DOWN RT ENGINE AND CONTINUED ON TO ATL. ONCE IN ATL,  MAINTENANCE FOUND THE ENGINE 6 QUARTS LOW OF OIL. EVENTUALLY, OIL LEAKAGE WAS FOUND IN THE C-SUMP AREA.  THE 6 O'CLOCK C-SUMP SCAVENGE TUBE WAS REMOVED AND THE O-RINGS WERE FOUND TO BE HARDENED AND FLAT. THE O-RINGS WERE REPLACED AND RUNS CARRIED OUT. OPS AND LEAK CHECKS WERE GOOD.IT SHOULD BE NOTED THAT DURING THE C-CHECK, THE NR 7 CARBON SEAL WAS REPLACED.
